# SDR QXEA200501058

- Difficulty date: June 13, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 8,786 hours, 9,227 cycles
- Engine: Pwc PW150A
- Engine time: 8,151 hours, 8,644 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHILE ON THE GROUND WITH ENGINES RUNNING, F/A ADVISED CABIN GETTING HAZY OR SMOKY WITH ODOR DETECTED.  REPLACED NR 1 ENGINE.  OPS CHECK GOOD.  NO LEAKS NOTED.  ACFT RETURNED TO SERVICE.
